| Catalog Number |
2C8671 |
| Medical Device Problem Codes |
Backflow (1064); Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the filter of a clearlink system extension set was cracked.It was further reported there was difficulty with the peripherally inserted central catheter (picc) infusing; the fluid was backing up.This was identified during use of the device.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted, and there were no deviations found related to this reported condition, during the manufacture of this lot.The device was not received for evaluation.Therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.